T Nation

Experience on Very Low Dose Proviron with My TRT Protocol?

Ok so recently i switched from twice a week injection to EOD and i noticed an overall improvement, a lot but a lot less holding water and i don´t need AI anymore.
So for some reason i had proviron laying around (pharmnaceutical grade) and i tryed 2 pills 50 mg that same day i felt great and the pump at the gym was insane so i thought since Proviron is DHT derivative and lowers SHBG (even more because mine is always under 30) it would free more testosterone and at the same time it acts as a SERM and as a prolactin receptor modulator, so i thought why won´t use a very low dose of it the days i take propecia which is twice per week, this way i control son E2 with benefits in over all physique.
The thing is it has been like a month snce i begun and now i´, noticing that i´m kinda of sweating more than i use to but my physique is getting leaner with out any changes in diet or training.
Now does any one knows or has an opinion on if this low of a dose could lead to a harm in the long run??
Besides the sweats i´m noticing and a bit of insomnia everything else is great, what has me pumped is that i´m noticing how fat deposits are melting
I was an over responder to arimidex even doses of 0.05 mg would make me feel like shit and i felt how it harms muscles and pumps at the gym
With proviron that low of a dose i feel it gets me lean but i keep muscle.
Testosterone dose is 120 mg per week splited into 3 shots.
Using proviron every day and by the end of the week i begin to notice low E2 like sympthoms

Edit: i remember now i use proviron because since i decided to go EOD injections at the same time i upped the propecia dose from 2 to 3 times per week with side effects.
Also i just came out of a seasonal shed from spring all the way to the end of summer, shed now has stopped completely, not noticing any hair loss despite proviron

Your levels are unstable, hormone levels stabilize at 6 weeks after dosing changes.

Hello, thanks, i changed to EOD for more than 2 months now, the new thing is the proviron 1 pill twice per week, i have been doing it for 3 weeks, sweats are since a few days ago so i figure is from proviron even tho is a very very low dose